# SDR A6WA200940201

- Difficulty date: April 3, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 22,011 hours, 20,992 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Check Valve
- Part number: 32022321
- Part serial: NSNRT431
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 14,918 hours, 14,783 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

291717/3 -14TH STAGE BLEED AIR CHECK VALVE REMOVED FOR INSPECTION.  FOUND BUTTERFLY VALVE PARTS MISSING.  REF LOG 201715/1 - RT WING ANTI-ICE OVERHEAT.  ENGINE NR 2, 14TH STAGE BLEED AIR CHECK VALVE REPLACED IAW AMM 30-12-01 MISSING PIECES FOUND IN REMOVED RT PICCOLO TUBE.  REF 201715/3.  LEAK AND OPS TEST OF BLEED AIR CHECK VALVE OK.  IAW AMM 30-12-00.  (K)
